# SDR SWIA201541454

- Difficulty date: October 13, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 34,224 hours, 28,394 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621.00 BULKHEAD IS GOUGED AT RBL 9.00 APPROXIMATELY 20" ABOVE THE FLOOR, MEASURING 1.20" L X .032" W X .004"D.  REPAIRED DAMAGED AREA IAW REO.
